• English, British
  • Magyar

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Közlemények megoszlása
folyóiratok szerint

További folyóiratok

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 39
Q1 1 (2.6%)
Q2 6 (15.4%)
Q3 11 (28.2%)
Q4 4 (10.3%)
n.a. 17 (43.6%)

iDEa Tudomány

iDEa Tehetség

iDEa

Fazekas István

Fazekas István

Elérhetőség
Név: Fazekas István
További profilok: MTMT
Szakma
Szakterület: matematikus informatikus
Oktatott tárgyak
Az adatok a NEPTUN rendszerből származnak.
Média anyagok

Teljes publikációs lista

A lista áttöltése az MTMT rendszerébe >>
Hiányzó közlemények feltöltése >>
Hitelesített Publikációs Lista igénylése >>
OA letöltési statisztika megtekintése >>
Feltöltött közlemény:
DEA-ban:
OA:
Publikációs időszak:
64
36
14
1985-2018
2018
  1. Fazekas, I., Noszály, C., Perecsényi, A.: A population evolution model and its applications to random networks.
    Stat. Probab. Lett. 143 17-27, 2018.
    Folyóirat-mutatók:
    Q3 Statistics and Probability (2017)
    Q3 Statistics, Probability and Uncertainty (2017)
  2. Fazekas, I., Pecsora, S., Porvázsnyik, B.: General theorems on exponential and Rosenthal's inequalities and on complete convergence.
    J. Math. Inequal. 12 (2), 433-446, 2018.
    Folyóirat-mutatók:
    Q2 Analysis (2017)
  3. Fazekas, I., Perecsényi, A.: Scale-free property of the weights in a random graph model.
    Ann. Math. Inform. 48 15-22, 2018.
    Folyóirat-mutatók:
    Q4 Computer Science (miscellaneous) (2017)
    Q4 Mathematics (miscellaneous) (2017)
  4. Fazekas, I., Čuprunov, A.: The conditional maximum of Poisson random variables.
    Commun. Stat.-Theory Methods. 47 (16), 3857-3870, 2018.
    Folyóirat-mutatók:
    Q3 Statistics and Probability (2017)
2017
  1. Fazekas, I., Perecsényi, A., Porvázsnyik, B.: Numerical analysis of a network evolution model.
    In: 8th IEEE International Conference on Cognitive Infocommunications: CogInfoCom 2017 : Proceedings : September 11-14, 2017 Debrecen, Hungary, IEEE Computer Society, Piscataway, 171-174, 2017. ISBN: 9781538612644
2016
  1. Fazekas, I., Porvázsnyik, B.: Limit theorems for the weights and the degrees in an N-interactions random graph model.
    Open Math. 14 (1), 414-424, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in an N-interactions random graph model.
    J. Math. Sci. NY. 214 (1), 69-82, 2016.
    Folyóirat-mutatók:
    Q4 Applied Mathematics
    Q3 Mathematics (miscellaneous)
    Q4 Statistics and Probability
2015
  1. Fazekas, I., Porvázsnyik, B.: Some limit theorems for generalized allocation schemes.
    Miskolc Math. Notes. 16 (2), 817-832, 2015.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
    Q4 Analysis
    Q4 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
2013
  1. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in a preferential attachment random graph model.
    In: Book of Abstracts ASMDA2013 15th Applied Stochastic Models and Data Analysis International Conference / Christos H. Skiadas, ISAST: International Society for the Advancement of Science and Technology, Barcelona, Spanyolország, 79-80, 2013. ISBN: 9786188069824
  2. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in a preferential attachment random graph model.
    J. Probab. Statist. 2013 707960-[12], 2013.
    Folyóirat-mutatók:
    Q4 Statistics and Probability
  3. Fazekas, I., Porvázsnyik, B.: Scale-free property for degrees and weights in a preferential attachment random graph model.
    In: The Publications of the XXVII. microCAD International Scientific Conference (CD-ROM) [elektronikus dokumentum]. Közread.: University of Miskolc, Miskolci Egyetem, Miskolc, [3], 2013. ISBN: 9789633580189
  4. Fazekas, I., Porvázsnyik, B.: Scale-Free Property in a Random Graph Model Based on N-Interactions.
    In: Abstracts of the 29-th European Meeting of Statisticians. Ed.: Márkus László, Prokaj Vilmos, Eötvös Loránd University, Budapest, 244-245, 2013.
2012
  1. Fazekas, I., Karácsony, Z., Vas, R.: A Central Limit Theorem for Spatial Observations.
    Austrian Journ. of Stat. 41 (3), 227-239, 2012.
  2. Fazekas, I., Porvázsnyik, B.: A generalized allocation scheme.
    Ann. Math. Inf. 39 57-70, 2012.
    Folyóirat-mutatók:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  3. Fazekas, I., Túri, J.: A Limit Theorem for Random Allocations.
    J. of Math. Res. 4 (1), 17-20, 2012.
  4. Čuprunov, A., Fazekas, I.: An analogue of the generalised allocation scheme: limit theorems for the number of cells containing a given number of particles.
    Discrete Mathematics and Applications. 22 (1), 101-122, 2012.
    Folyóirat-mutatók:
    Q4 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
  5. Fazekas, I., Karácsony, Z., Vas, R.: Joint asymptotic normality of the kernel type density estimator for spatial observations.
    Ann. Math. Inf. 39 45-56, 2012.
    Folyóirat-mutatók:
    Q3 Computer Science (miscellaneous)
    Q4 Mathematics (miscellaneous)
  6. Fazekas, I.: Merging to Semistable Processes.
    Theory Probab. Appl. 56 (4), 621-633, 2012.
    Folyóirat-mutatók:
    Q3 Statistics and Probability
    Q3 Statistics, Probability and Uncertainty
  7. Fazekas, I., Tómács, T.: On weighted averages of double sequences.
    Ann. Math. et Inf. 39 71-81, 2012.
2011
  1. Fazekas, I.: A random walk on the plane.
    Ann. Univ. Sci. Bp. Rolando Eötvös Nomin., Sect. math.. 54 97-102, 2011.
  2. Fazekas, I., Čuprunov, A., Túri, J.: Inequalities and limit theorems for random allocations.
    Ann. Univ. Mariae Curie-Skłodowska. Sect. A. 65 (1), 69-85, 2011.
2010
  1. Fazekas, I., Karácsony, Z., Libor, J.: A leghosszabb szériák vizsgálata.
    Alkalm. mat. l. 27 (2), 135-156, 2010.
  2. Čuprunov, A., Fazekas, I.: An exponential inequality and strong limit theorems for conditional expectations.
    Periodica Math. Hung. 61 (1-2), 103-120, 2010.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
Mindet mutasd